# SDR AALA202010179001

- Difficulty date: October 14, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 53,584 hours, 26,521 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791C000002
- Part serial: V6296
- Condition: Failed
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING APPROACH FLAPS STUCK AT (2).  RAN ECAM AND CYCLED FLAPS TWICE AND FLAPS RETURNED TO NORMAL OPERATIONS.  FLIGHT CONTROL MESSAGE.  MAINTENANCE FOUND LEFT WING NR 1 FLAP ROTARY ACTUATOR TORQUE LIMITER 6205CM TRIPPED.  INSPECTION OF THE ACTUATOR REVEALED WATER INTRUSION, WHICH RESULTED IN THE REPLACEMENT OF ROTARY ACTUATOR.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED, PER TASK CARD 26L00027004.
